Please use this identifier to cite or link to this item:
Title: Derivation of the gauge-invariant action for open and closed free bosonic string field theories
Author: Batlle, C.
Gomis Torné, Joaquim
Keywords: Teoria de camps (Física)
Partícules (Matèria)
Field theory (Physics)
Issue Date: 1987
Publisher: The American Physical Society
Abstract: The gauge-invariant actions for open and closed free bosonic string field theories are obtained from the string field equations in the conformal gauge using the cohomology operations of Banks and Peskin. For the closed-string theory no restrictions are imposed on the gauge parameters.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review D, 1987, vol. 35, núm. 8, p. 2480-2489
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
38966.pdf1.03 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.